RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 31, Issue 4  


Representation of natural numbers in the form $n=p^k+\sum^s_{i=1}p_i^{k_i}$
A. M. Dashkevich
481
Conjugacy problem in Metabelian groups
G. A. Noskov
495
Parabolic subgroups of certain $ABA$-groups
V. M. Levchuk
509
Perpendicularly separable quasigroups
B. T. Rumov
527
Union of sets of divergence of functional series
T. P. Lukashenko
539
Parabolic equations and Itô's stochastic equations with coefficients discontinuous in the time variable
A. Yu. Veretennikov
549
Fundamental solutions of certain degenerate second-order parabolic equations
L. P. Kuptsov
559
Boundary-value problems and singular equations on a rectifiable contour
A. A. Babaev, V. V. Salaev
571
Localization of spectral decompositions, corresponding to a homogeneous elliptic operator
A. K. Pulatov
581
Quadratic singularities of the Pfaffian theta divisor of a Prym variety
V. I. Kanev
593
Equations of isometric imbeddings in three-dimensional Euclidean space of two-dimensional manifolds of negative curvature
E. V. Shikin
601
Sequential search algorithm for the largest value of a twice differentiable function
S. B. Vasil'ev, G. S. Ganshin
613
Limit theorems in an allocation scheme with random levels
V. A. Ivanov
619
Optimal estimation for a finite population of unknown size
G. I. Ivchenko, E. E. Timonina
633
Regeneration of a graph by a certain subset of columns of its distance matrix
S. V. Yushmanov
641
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019